# SDR DALA2016040402630

- Difficulty date: April 3, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 53,141 hours, 24,234 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LT LOAD TRANSMITTING PROFILE ON INTERNAL STRUCTURE EMERGENCY EXIT DOOR 843 IN PASSENGER CABIN.  REPLACED LOAD TRANSMITTING PROFILE ON INTERNAL STRUCTURE EMERGENCY EXIT DOOR 843 IN PASSENGER CABIN IAW SRM 51-72-11 AND DWG D52279040, D52279010.
